导师简介——杨洋

发布时间:2018-09-06浏览次数:1373

姓名:杨洋

政治面貌:中共党员

最后学位:博士

职称: 教授

研究领域:风险理论、金融统计与保险精算、应用概率论、统计模拟

教学课程:高等概率论、数理统计学研究

办公室:沁园13-101-1

电话:58318786

E-mailyyang@nau.edu.cn

通讯地址:南京市浦口区雨山西路86

邮编:211815



学习简历

1996.09 - 2000.06 苏州大学数学教育专业 理学学士

2000.09 - 2003.06 苏州大学概率论与数理统计专业 理学硕士

2005.09 - 2008.06 苏州大学概率论与数理统计专业 理学博士



工作简历

2003.07 – 2014.07 南京审计大学,助教、讲师、副教授

2014.08 – 现在 南京审计大学,教授

2009.04 – 2012.07 东南大学数学系,博士后研究人员

2011.02 – 2011.08 立陶宛Vilnius University, Faculty of Mathematics and Informatics,访问学者

2012.08 – 2016.06 东南大学经济管理学院,博士后研究人员

2013.01 – 2013.02 立陶宛Vilnius University, Faculty of Mathematics and Informatics,高级访问学者;

2014.06 – 2014.082015.07 – 2015.082016.01 – 2016.022018.08 – 2018.09 香港大学统计与精算学系,访问学者

2016.12 – 2017.12 美国The University of IowaDepartment of Statistics and Actuarial Science,访问学者



主持参与课题

1.相依重尾模型中信用风险和操作性风险的渐近问题研究,江苏省自然科学基金面上项目(主持人)2020.8-2023.7

2. 巨灾保险风险模型的风险度量与统计分析研究,教育部人文社会科学研究规划基金项目,项目批准号:20YJA910006(主持人)2020.2-2023.3

3. 巨灾风险的建模与度量研究,江苏省高校自然科学研究重大项目,项目批准号:19KJA180003(主持人)2019.9-2022.8

4.一维和二维连续时风险模型中破产概率的渐近估计研究,江苏省自然科学基金面上项目,项目批准号:BK20161578(主持人)2016.8-2019.7

5.风险理论与模拟算法研究,江苏省第十三批“六大人才高峰”高层次人才选拔培养资助项目,项目批准号:JY-039(主持人)2016.10-2019.9

6.带有保险风险与金融风险的相依离散时和连续时风险模型中破产概率的渐近估计研究,国家自然科学基金面上项目,项目批准号:71471090(主持人)2015.1-2018.12

7. 金融定量分析与数据处理,江苏高校优秀科技创新团队(主持人)2015.8-2018.7

8.具有复杂结构金融风险模型的风险度量及模拟算法研究,江苏省高校自然科学研究重大项目,项目批准号:15KJA110001(主持人)2015.7-2018.6

9.含重尾数据保险模型的破产问题研究与统计分析,中国博士后科学基金特别资助项目,项目批准号:2014T70449(主持人)2014.7-2016.6

10.含相依数据保险模型的风险度量、统计模拟与实证分析,教育部人文社会科学研究青年基金项目,项目批准号:14YJCZH182(主持人)2014.7-2017.6

11.带有保险与金融风险的离散时风险模型的破产理论与统计分析,江苏省自然科学基金面上项目,项目批准号:BK20131339(主持人)2013.7-2015.8

12.带有保险与金融风险的离散时风险模型中破产问题的研究,中国博士后科学基金,项目批准号:2012M520964(主持人)2012.10

13.相依结构重尾风险模型的破产理论与统计分析,国家自然科学基金青年基金项目,项目批准号:11001052(主持人)2011.1-2013.12

14.重尾风险模型的破产理论与统计分析,江苏省自然科学基金面上项目,项目批准号:BK2010480(主持人)2010.10-2012.10



发表论文

  1. Tang, Q., Tang, Z. and Yang, Y.(通讯作者), 2019. Sharp asymptotics for large portfolio losses under extreme risks, European Journal of Operational Research, 276, 710-722 (SSCI, SCI 收录).

  2. Tang, Q. and Yang, Y.(通讯作者), 2019. Interplay of insurance and financial risks in a stochastic environment, Scandinavian Actuarial Journal, 5: 432-451 (SSCI, SCI 收录).

  3. Yang, Y., Wang, K., Liu, J. and Zhang, Z., 2019. Asymptotics for a bidimensional risk model with two geometric Levy price processes, Journal of Industrial and Management Optimization, 15(2): 481-505 (SSCI, SCI 收录).

  4. Yang, Y., Su, W. and Zhang, Z., 2019. Estimating the discounted density of the deficit at ruin by Fourier cosine series expansion, Statistics & Probability Letters, 146: 147-155 (SSCI, SCI 收录).

  5. Chen, Y., Yang, Y.(通讯作者) and Jiang, T., 2019. Uniform asymptotics for finite-time ruin probability of a bidimensional risk model, Journal of Mathematical Analysis and Applications, 469(2): 525-536 (SSCI, SCI 收录).

  6. Chen, Y. and Yang, Y.(通讯作者), 2019. Bivariate regular variation among randomly weighted sums in general insurance, European Actuarial Journal, 9: 301-322.

  7. Yang, Y.(通讯作者), Yuen, K.C. and Liu, J., 2018. Asymptotics for ruin probabilities in Levy-driven risk models with heavy-tailed claims. Journal of Industrial and Management Optimization, 14, 1, 231-247 (SSCI, SCI 收录).

  8. Wang, K., Chen, L., Yang, Y.(通讯作者) and Gao, M., 2018. The finite-time ruin probability of a risk model with stochastic return and Brownian perturbation, Japan Journal of Industrial and Applied Mathematics, 35(3): 1173-1189 (SSCI, SCI 收录).

  9. Yang, Y.(通讯作者), Shi, X. and Huang, X., 2018. A note on the asymptotics for the randomly stopped weighted sums. Nonlinear Analysis: Modelling and Control, 23, 204-212 (SCI 收录).

  10. Yang, Y.(通讯作者), Zhang, T. and Yuen, K.C., 2017. Approximations for finite-time ruin probability in a dependent discrete-time risk model with CMC simulations. Journal of Computational and Applied Mathematics, 321, 143-159 (SCI 收录).

  11. Cang, Y. and Yang, Y. (通讯作者), 2017. On extremal behavior of aggregation of largest claims.  Communications in Statistics-Theory and Methods, 46, 917-926 (SSCI, SCI, EI 收录).

  12. Liu, J. and Yang, Y.(通讯作者), 2017. Infinite-time absolute ruin in dependent renewal risk models with constant force of interest. Stochastic Models, 33, 97-115 (SCI 收录).

  13. Yang, Y.(通讯作者)and Yuen, K.C., 2016. Asymptotics for a discrete-time risk model with Gamma-like insurance risks. Scandinavian Actuarial Journal, 6, 565-579 (SSCI, SCI 收录).

  14. Yang, Y.(通讯作者)and Yuen, K.C., 2016. Finite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims. Journal of Mathematical Analysis and Applications, 442, 600–626 (SCI 收录).

  15. Yang, Y.(通讯作者)and Sha, L., 2016. Precise large deviations for aggregate claims. Communications in Statistics-Theory and Methods, 45, 2801-2809 (SCI, EI 收录).

  16. Yang, Y., Leipus, R. and Siaulys, J., 2016. Asymptotics for randomly weighted and stopped dependent sums. Stochastics: An internationaljournal of Probability and Stochastic Processes, 88, 300–319 (SCI 收录).

  17. Yang, Y. and Konstantinides, D.G., 2015. Asymptotics for ruin probabilities in a discrete-time risk model with dependent financial and insurance risks. Scandinavian Actuarial Journal, 8, 641–659 (SSCI, SCI 收录).

  18. Yang, Y.Leipus, R. and Dindiene, L., 2015. On the max-sum equivalence in presence of negative dependence and heavy tails. Information Technology and Control, 44, 215-220 (SCI 收录).

  19. Yang, Y., Ignataviciut, E. and Siaulys, J., 2015. Conditional tail expectation of randomly weighted sums with heavy-tailed distributions. Statistics and Probability Letters, 105, 20-28  (SCI 收录).

  20. Yang, Y.(通讯作者),Zhang, Z., Jiang, T. and Cheng, D., 2015. Uniformly asymptotic behavior of ruin probabilities in a time-dependent renewal risk model with stochastic return. Journal of Computational and Applied Mathematics, 287, 32-43 (SCI 收录).

  21. Yang, Y.(通讯作者),Tan, Z. and Zhong, Y., 2015. Uniform asymptotics for ruin probabilities in a nonstandard compound renewal risk model. Statistics and Its Interface, 8, 3-8 (SCI 收录).

  22. Yang, Y.Leipus, R. and Siaulys, J., 2014. Closure property and max-sum equivalence of randomly weighted dependent random variables with heavy tails. Statistics and Probability Letters, 91, 162-170 (SCI 收录).

  23. Yang, Y.(通讯作者),Lin, J. and Tan, Z., 2014. The finite-time ruin probability in the presence of Sarmanov dependent financial and insurance risks. Applied Mathematics-A Journal of Chinese Universities, 29, 194-204 (SCI 收录).

  24. Yang, Y.(通讯作者) and Gao, Q., 2014. On closure properties of heavy-tailed distributions for random sums. Lithuanian Mathematical Journal, 54, 366-377 (SCI 收录).

  25. Yang, Y.(通讯作者), Wang, K. and Konstantinides, D.G., 2014. Uniform asymptotics for discounted aggregate claims in dependent risk models. Journal of Applied Probability, 51, 669-684 (SSCI, SCI 收录).

  26. Yang, Y.(通讯作者),2014. Estimate for the finite-time ruin probability in the discrete-time risk model with insurance and financial risks. Communications in Statistics-Theory and Methods, 43, 2094-2104 (SCI, EI 收录).

  27. Yang, Y.Leipus, R. and Siaulys. J., 2013. Precise large deviations for actual aggregate loss process in a dependent compound customer-arrival-based insurance risk model. Lithuanian Mathematical Journal, 53, 448-470 (SCI 收录).

  28. Yang, Y.Wang, K., Leipus, R. and Siaulys. J., 2013. A note on the max-sum equivalence of randomly weighted sums of heavy-tailed random variables. Nonlinear Analysis: Modelling and Control, 18, 519-525 (SCI 收录).

  29. Yang, Y. and Hashorva, E., 2013. Extremes and products of multivariate AC-product risks. Insurance: Mathematics and Economics, 52, 312-319 (SSCISCI 收录).

  30. Yang, Y. and Wang, Y., 2013. Tail behavior of the product of two dependent random variables with applications to risk theory. Extremes, 16, 55-74 (SCI 收录).

  31. 杨洋(通讯作者)林金官高庆武, 2013. 时间相依更新风险模型中无限时绝对破产概率的渐近性中国科学数学, 43, 173-184.

  32. Yang, Y.(通讯作者),Wang, K. and Liu, J., 2013. Asymptotics and uniform asymptotics for finite-time and infinite-time absolute ruin probabilities in a dependent compound renewal risk model. Journal of Mathematical Analysis and Applications, 398, 352-361 (SCI 收录).

  33. Yang, Y.(通讯作者) and Wang, K., 2013. Precise large deviations for dependent random variables with applications to the compound renewal risk model. Rocky Mountain Journal of Mathematics, 43, 1395-1414 (SCI 收录).

  34. Yang, Y., Leipus, R. and Siaulys. J., 2012. Tail Probability of randomly weighted sums of subexponential random variables under a dependence structure. Statistics and Probability Letters, 82, 1727-1736 (SCI 收录).

  35. Yang, Y., Leipus, R. and Siaulys, J., 2012. Precise large deviations for compound random sums in the presence of dependence structures. Computers and Mathematics with Applications, 64, 2074-2083 (SCI 收录).

  36. Yang, Y., Leipus, R. and Siaulys, J., 2012. On the ruin probability in a dependent discrete time risk model with insurance and financial risks. Journal of Computational and Applied Mathematics, 236, 3286-3295 (SCI 收录).

  37. Yang, Y., Leipus, R. and Siaulys, J., 2012. Asymptotics of random sums of negatively dependent random variables in the presence of dominatedly varying tails with applications. Lithuanian Mathematical Journal, 52, 222-232 (SCI 收录).

  38. Yang, Y.(通讯作者), Lin, J., Huang, C. and Ma, X., 2012. The finite-time ruin probability in two non-standard renewal risk models with constant interest rate and dependent subexponential claims. Journal of the Korean Statistical Society, 41, 213-224 (SCI 收录).

  39. Yang, Y.(通讯作者) and Wang, K., 2012. Uniform asymptotics for the finite-time and infinite-time ruin probabilities in a dependent risk model with constant interest rate and heavy-tailed claims. Lithuanian Mathematical Journal, 52, 111-121 (SCI 收录).

  40. Yang, Y.(通讯作者) and Wang, K., 2011. Estimates for the tail probability of the supremum of a random walk with independent increments. Chinese Annals of Mathematics, Series B, 32, 847-856 (SCI 收录).

  41. Yang, Y., Leipus, R., Siaulys, J. and Cang, Y., 2011. Uniform estimates for the finite-time ruin probability in the dependent renewal risk model. Journal of Mathematical Analysis and Applications, 383, 215-225 (SCI 收录).

  42. Yang, Y., Wang, K., Leipus, R. and Siaulys, J., 2011. Tail behavior of sums and maxima of sums of dependent subexponential random variables. Acta Applicandae Mathematicae, 114, 219-231 (SCI, EI 收录).

  43. Yang, Y., Wang, Y. and Liu, X., 2011. Asymptotics for ruin probabilities of two kinds of dependent risk models with NLOD inter-arrival times. Journal of System Science and Complexity, 24, 328–334 (SCI, EI 收录).

  44. Daley, D.J., Kluppelberg, C. and Yang, Y., 2011. Corrigendum to Baltrunas, Daley and Kluppelberg “Tail behaviour of the busy period of a GI/GI/1 queue with subexponential service times” [Stochastic Process. Appl. 111 (2004) 237-258.]. Stochastic Process and their Applications, 121, 2186-2187 (SCI, EI 收录).

  45. Yang, Y., Leipus, R. and Siaulys, J., 2010. Local precise large deviations for sums of random variables with O-regularly varying densities. Statistics and Probability Letters, 80, 1559-1567 (SCI 收录).

  46. Yang, Y.(通讯作者)and Wang, Y., 2010. Asymptotics for ruin probability of some negatively dependent risk models with a constant interest rate and dominatedly-varying-tailed claims. Statistics and Probability Letters, 80, 143-154 (SSCI, SCI 收录).

  47. Yang, Y.(通讯作者), Wang, Y., Leipus, R. and Siaulys, J., 2009. Asymptotics for tail probability of total claim amounts with negatively dependent claim sizes and its applications. Lithuanian Mathematical Journal, 49, 337-352 (SCI 收录).




科研奖励

  1. 江涛,杨洋,明瑞星,2016,浙江省自然科学奖三等奖(具有复杂结构金融风险模型的风险度量及相关问题研究)

  2. 杨洋,2018,第十五届江苏省统计科研优秀成果奖论文类三等奖

  3. 杨洋,2016,第十四届江苏省统计科研优秀成果奖论文类二等奖

  4. 杨洋,2016,第一届江苏省工业与应用数学奖青年奖

  5. 杨洋,2015,南京市第十一届自然科学优秀学术论文二等奖

  6. 杨洋, 王开永,2014,第十三届江苏省统计科研优秀成果奖专著类三等奖

出版著作

  1. 杨洋,2016. Asymptotics and Statistical Analysis for Ruin Probabilities in Some Dependent Risk Models, 科学出版社,北京.

  2. 杨洋,王开永,2013. 保险风险管理中的破产渐近分析科学出版社,北京.


指导学生获奖

  1. 指导2017届研究生张婷“离散时保险风险模型中破产概率渐近性态的研究”获2018年江苏省优秀硕士学位论文(学硕),2018

  2. 指导2016届本科毕业生李峰“广义负相依结构下重尾随机变量和及其最大值尾概率的渐近性及其在风险理论中的应用”获2016年江苏省普通高校本专科优秀毕业设计(论文)三等奖,2017

  3. 第二届全国应用统计专业学位研究生案例大赛优秀成果奖一等奖(城市空气污染检测数据的统计建模与探究),2016

  4. 指导2013届本科毕业生钟芸韵“Uniform asymptotics for the finite-time ruin probabilities in some dependent non-compound and compound risk models with constant interest rate”2013年江苏省普通高校本专科优秀毕业设计(论文)三等奖,2014

  5. 指导2010届本科毕业生黄龙“重尾相依风险模型破产概率的渐近估计”获2010年江苏省普通高校本专科优秀毕业设计(论文)三等奖,2011